A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations
This paper presents a variation of Newton’s method, based on a diagonal Jacobian approximation scheme on an accelerated Shamanskii process for systems of nonlinear equations especially on problems with singular Fréchet derivative at the solution points. This method aims to reduce the computation c...
保存先:
主要な著者: | , |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
2020
|
主題: | |
オンライン・アクセス: | http://eprints.unisza.edu.my/7421/1/FH02-FIK-20-46981.pdf http://eprints.unisza.edu.my/7421/ |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
id |
my-unisza-ir.7421 |
---|---|
record_format |
eprints |
spelling |
my-unisza-ir.74212022-06-05T01:25:52Z http://eprints.unisza.edu.my/7421/ A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations Ibrahim Sulaiman, Mohammed Mustafa, Mamat QA Mathematics This paper presents a variation of Newton’s method, based on a diagonal Jacobian approximation scheme on an accelerated Shamanskii process for systems of nonlinear equations especially on problems with singular Fréchet derivative at the solution points. This method aims to reduce the computation cost and storage requirements as in Newton-type methods. Numerical results are presented to illustrate the efficiency of the proposed scheme. 2020-12 Article PeerReviewed text en http://eprints.unisza.edu.my/7421/1/FH02-FIK-20-46981.pdf Ibrahim Sulaiman, Mohammed and Mustafa, Mamat (2020) A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations. International Journal of Mathematical and Computational Methods, 5 (1). pp. 52-55. ISSN 2367-895X |
institution |
Universiti Sultan Zainal Abidin |
building |
UNISZA Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Sultan Zainal Abidin |
content_source |
UNISZA Institutional Repository |
url_provider |
https://eprints.unisza.edu.my/ |
language |
English |
topic |
QA Mathematics |
spellingShingle |
QA Mathematics Ibrahim Sulaiman, Mohammed Mustafa, Mamat A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
description |
This paper presents a variation of Newton’s method, based on a diagonal Jacobian approximation
scheme on an accelerated Shamanskii process for systems of nonlinear equations especially on problems with
singular Fréchet derivative at the solution points. This method aims to reduce the computation cost and storage
requirements as in Newton-type methods. Numerical results are presented to illustrate the efficiency of the
proposed scheme. |
format |
Article |
author |
Ibrahim Sulaiman, Mohammed Mustafa, Mamat |
author_facet |
Ibrahim Sulaiman, Mohammed Mustafa, Mamat |
author_sort |
Ibrahim Sulaiman, Mohammed |
title |
A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
title_short |
A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
title_full |
A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
title_fullStr |
A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
title_full_unstemmed |
A modified Shamanskii accelerated scheme via diagonal Jacobian approximation for nonlinear equations |
title_sort |
modified shamanskii accelerated scheme via diagonal jacobian approximation for nonlinear equations |
publishDate |
2020 |
url |
http://eprints.unisza.edu.my/7421/1/FH02-FIK-20-46981.pdf http://eprints.unisza.edu.my/7421/ |
_version_ |
1735391135041323008 |
score |
13.250246 |